# SDR DALA2024012301040

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31998
- Aircraft time: 17,079 hours, 6,397 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut
- Part number: UKNKNOWN
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5604123) DURING WORK CARD 5200-01077-01B. FOUND AFT RH UPPER GUIDE NUT LOOSE. TORQUED RH AFT UPPER GUIDE BOLT NUT PER B737 AMM 52-23-02. COTTER PIN INSTALLED. OK FOR SVC.
